Tylenol Overdose

Treatment for a Tylenol Overdose

Early treatment after an overdose is important. If the overdose was recent, activated charcoal may be given to prevent the body from absorbing the Tylenol. A medication called N-acetylcysteine (Acetadote®, Mucomyst®) is extremely important for the treatment of Tylenol overdose and can help prevent liver damage. Treatment will also include supportive care, which consists of treating the symptoms that occur as a result of the overdose. Sometimes, liver transplantation is necessary.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Tylenol.
 
5 Common Pain Medication Fears

Tylenol Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.